# SDR CALA2014091501228

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 20,843 hours, 7,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT EA 5310-05702 UPON REMOVAL OF DOUBLER AT 727C STRINGER 2R FOUND 6 HOLES PLUGGED, NOT FOUND ON DWG 738N2200 REV F  SH 15.  ACCOMPLISHED EA 5310-05702 REV F REPAIR IAW ECRA 5310-06236 REV IR.
